# SDR SWAA2024031563975

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 36,644 hours, 17,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT AFT RIGHT HAND SIDE<[01] REMOVED AND REPLACED AFT RIGHT HAND SIDE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
